HELP!! Please
Results 1 to 5 of 5

Thread: HELP!! Please

  1. #5
    Bronze Phenster
    Join Date
    Jun 2008
    Posts
    34
    Photos
    View albums

    Default

    my heart is fine, the thing is, i was having pains when i was exercising and i never had those before and i think it is from the medicine, i want to know if anyone else has had that same problem being on phentermine.

  2. Advertising
    advertising
     

  3. #4
    Silver Phenster RH584's Avatar
    Join Date
    Jun 2008
    Location
    Nevada
    Posts
    283
    Photos
    View albums

    Default

    Call your Dr! He can help.
    Keep on Keepin' on!








  4. #3
    Bronze Phenster
    Join Date
    Jun 2008
    Posts
    34
    Photos
    View albums

    Default

    i have never had these problems, i had an ekg and all that stuff done a year ago and i am ok with my heart. I never had chest pains until i started phen and i am thinking that i am going to stop taking it. I cannot take this medicine and workout, which is something i must do. So i guess its a give and take thing

  5. #2
    Diamond Phenster
    Join Date
    Jan 2008
    Posts
    3,857
    Photos
    View albums

    Default

    My 2 cents - Get a doctor to check you out. I mean it's your HEART.

    Feel better.
    Hi, I'm Roc & I'm on the weight loss rollercoaster as well as a 42 yr. old - mother of 3 year old twins. An entirely different rollercoaster
    1/9/08 228
    1/19 210
    2/09 215
    2/12 210
    3/11 206
    3/21 200
    4/13 199
    5/18 198
    6/6 201
    7/10 210
    7/21 199
    8/26 199

  6. #1
    Bronze Phenster
    Join Date
    Jun 2008
    Posts
    34
    Photos
    View albums

    Default HELP!! Please

    This morning I woke up and I took half of my dosage and went to the gym. Everything was ok, until about 15 minutes into my cardio and then i started having severe chest pains, to the point i had to get off and stop. My heart rate was being monitored and it went from 140 to 180 and i was breathing okthough. I dont know and still now i am having occasional chest pains. I dont think i can take this medicine anymore, i am 23 and should not be experiencing those kind of pains this young. Someone please give me some advice if the same has happened to you. This really got me kinda scared.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •